Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have missed periods. Pregnancy test negative. Have bloating. Had taken Trimethoprim. Suggestions?

I have missed my period for 4 weeks now, taking pregnancy test two times - negative. For about one week now I have been feeling bloating in my upper abdomen but I remember that during my ovulation , I used antibiotic - trimethoprim for five days. I am very worried now about what could be wrong with me because I have never missed my period before.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Delay in period is not a know side effect of trimethprim.
You can get blood HCG test done which is more precise than UPT.
Need not have to worry, your periods could be delayed due to stress, as you had infection.
Rule out pregnancy first, then you can take progesterone preparation for 5 days, on stopping medication it causes bleeding as withdrawal bleeding.

Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take

Dr. Vidya
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor